# SDR QR9R2024031900001

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721699417
- Aircraft time: 4,711 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 2524
- Condition: Unresponsive
- Location: Navigation
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NAVIGATION DISPLAY ON PILOT SIDE WOULD NOT TURN ON DURING START RUN-UP. REMOVED AND REPLACED SMD 45 IAW AMM 31-61-00, 4-2. MOC SUCCESSFULLY COMPLETED.
